# SDR CA140314007

- Difficulty date: March 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Component: Engine (Turbine, Pwc, EQUIPMENT
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

WHEN BRINGING POWER UP FOR TAKEOFF, 2 LOUD NOISES WERE HEARD FROM THE LT ENGINE. THE TAKEOFF WAS ABORTED.  THE PILOT ATTEMPTED POWERING UP THE ENGINES AGAIN WITH THE SAME 2 LOUD NOISES OCCURRING. THE ACFT WAS SHUTDOWN AND RESTARTED AND BOTH ENGINES WERE PUT IN MANUAL FOR RE-START.  A POWER CHECK SHOWED THE LT ENGINE TO BE TEMPERATURE LIMITED BEFORE FULL POWER WAS OBTAINED, IT WAS APPROXIMATELY 8 PERCENT SHY.  UPON SHUTDOWN AN INSPECTION REVEALED SOOT WAS WAS PRESENT ON THE BOTTOM OF THE COWLING. TROUBLESHOOTING IS ON-GOING.
